Tohoku Mathematical Journal

A local property of absolutely convergent Jacobi polynomial series

Franco Cazzaniga and Christopher Meaney

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 34, Number 3 (1982), 389-406.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178229201

Digital Object Identifier
doi:10.2748/tmj/1178229201

Mathematical Reviews number (MathSciNet)
MR0676117

Zentralblatt MATH identifier
0492.42011

Subjects
Primary: 42C15: General harmonic expansions, frames
Secondary: 33A65

Citation

Cazzaniga, Franco; Meaney, Christopher. A local property of absolutely convergent Jacobi polynomial series. Tohoku Math. J. (2) 34 (1982), no. 3, 389--406. doi:10.2748/tmj/1178229201. https://projecteuclid.org/euclid.tmj/1178229201


Export citation

References

  • [1] R. ASKEY, Orthogonal polynomials and special functions, Regional Conference Series in Applied Mathematics 21, S. I. A. M. Philadelphia, 1975.
  • [2] R. ASKEY AND N. H. BINGHAM, Gaussian processes on compact symmetric spaces, Z. Wahrscheinlichketstheorie verw. Gebiete 37 (1976), 127-143.
  • [3] R. ASKEY AND G. GASPER, Jacobi polynomial expansions of Jacobi polynomials with non negative coefficients, Proc. Camb. Phil. Soc. 70 (1971), 243-255.
  • [4] R. ASKEY AND S. WAINGER, A dual convolution structure for Jacobi polynomials, 'Orthogonal expansions and their continuous analogues", Southern Illinois University Press, Carbondale and Edwardsville, 1968, 25-36.
  • [5] R. ASKEY AND S. WAINGER, A convolution structure for Jacobi series, American J. Math 91 (1969), 463-485.
  • [6] H. BAVINCK, On absolute convergence of Jacobi series, J. Approx. Theory 4 (1971), 387-400.
  • [7] A. BESSE, Manifolds all of whose geodesies are closed, Ergebnisse der Math. 93 Springer Verlag, Berlin, Heidelberg, New York, 1978.
  • [8] F. CAZZANIGA, A local property of absolutely convergent ultraspherical series, to appea in Boll. U. M. I.
  • [9] A. K. CHILANA AND K. A. Ross, Spectral synthesis in hypergroups, Pacific J. Math. 7 (1978), 313-328.
  • [10] C. F. DUNKL AND D. E. RAMIREZ, Topics in harmonic analysis, Appleton-Century-Crofts, New York, 1971.
  • [11] R. GANGOLLI, Positive-definite kernels on homogeneous spaces and certain stochasti processes related to Levy's Brownian motion of several parameters, Ann. Inst. H. Poincare. B. 3 (1967), 121-226.
  • [12] G. GASPER, Linearization of the product of Jacobi polynomials, I & II, Canadian J. Math. 22 (1970), 171-175 & 582-593.
  • [13] G. GASPER, Positivity and special functions, in "Theory and application of special func tions" Academic Press, New York, San Francisco, London, 1975, 375-433.
  • [14] M. GATESOUPE, Caracterisation locale de la sous algebra fermee des functions radiale de JTLl(Rn}, Ann. nst. Fourier, Grenoble, 17 (1967), 93-107.
  • [15] S. HELGASON, Differential geometry and symmetric spaces, Academic Press, New Yor & London, 1962.
  • [16] S. HELGASON, The Radon transform on Euclidean spaces, compact two-point homogene ous spaces and Grassmann manifolds, Acta Math. 113 (1965), 153-180.
  • [17] C. S. HERZ, Spectral synthesis for the circle, Ann. of Math. 68 (1958), 709-712
  • [18] E. HEWITT AND K. A. Ross, Abstract harmonic analysis II, Springer-Verlag, Berli Heidelberg, New York, 1970.
  • [19] S. IGARI AND Y. UNO, Banach algebra related to the Jacobi polynomials, Thoku Math J. 21 (1969), 668-673.
  • [20] J. -P. KAHANE, Series de Fourier absolument convergentes, Ergebnisse der Math. 50, Springer-Verlag, Berlin, Heidelberg, New York, 1970.
  • [21] N. LEBLANC, Calcul symbolique dans certaine algebres de series de Fourier a poids, C. R. Acad. Sci. Paris 266 (1968), 339-341.
  • [22] N. LEBLANC, Les fonctions qui operent dans certaines algebres poids, Math. Scand 25 (1969), 190-194.
  • [23] M. -P. MALLIAVIN AND P. MALLIAVIN, Calcul symbolique sur algebre de Wiener central de SU(3), Lecture Notes in Math. 266 (1972), Springer-Verlag, Berlin Heidelberg, New York, 215-228.
  • [24] H. REITER, Classical harmonic analysis and locally compact groups, Oxford Mathemati cal Monographs, Oxford U. Press, Oxford, 1968.
  • [25] F. RICCI, Local properties of the central Wiener algebra on the regular set of a com pact Lie group, Bull. Sci. Math. (2) 101 (1977). 87-95.
  • [26] L. SCHWARTZ, Sur une propriete de synthese spectrale dans les groupes non compacts, C. R. Acad. Sci. Paris 227 (1948), 424-426.
  • [27] G. SZEGO, Orthogonal polynomials, 3rd edition, AMS Colloquium Publications 23 (1967)
  • [28] N. TH. VAROPOULOS, Spectral synthesis on spheres, Proc. Camb. Phil. Soc. 62 (1966), 379-387.